# SDR R61A2012062612064

- Difficulty date: June 26, 2012
- Submitted: November 17, 2012
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 7,056 hours, 6,945 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85547156103
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON TRAILING RUDDER LEFT SIDE UPPER SKIN.  BTAC MX REMOVED AND REPLACED THE RUDDER LEFT SIDE UPPER SKIN P/N 85547156-103 IAW DASH 8 Q400 SRM 51-42-45 ON BTAC JOB 8418215 OP 53.  A/C REMAINS IN TUS FOR COMPLETION.
